# SDR EGI2008F00003

- Difficulty date: September 25, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N760EH
- Make and model: Skrsky S76C
- Aircraft serial: 760709
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TRAINING FLT,  DURING TAXI, CARGO BAY FIRE LIGHT ILLUMINATED TWO TIMES AND EXTINGUISHED.  DURING NORMAL TAKEOFF CARGO BAY FIRE LIGHT ILLUMINATED WITH SMOKE IN COCKPIT AND CABIN.  LANDED AND IMMEDIATELY NOTIFIED MX.  MFG TECH  TROUBLESHOOTING,  DISCREPANCIES FOUND.  ACFT ALLOWED TO SIT OVERNIGHT AT ENGINEERING SUGGESTION.  ACFT GROUND RUN NEXT MORNING FOR 30 MINUTES AT FULL OPERATING RPM WHILE CYCLING AIR CONDITIONER OFF AND ON, COULD NOT DUPLICATE.  ACFT FLOWN 1.2 HOURS WITH NO DEFECTS NOTED.  ACFT RELEASED FOR SERVICES MFG ENGINEERING RECOMMENDATIONS.  (K)
